# SDR CA991112019

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 2730 · Elevator Control System
- Part: Support Arm
- Part number: 556555026
- Condition: Cracked
- Location: Elevator
- Part time: 3,613 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, BOTH CONTROL COLUMN BOBWEIGHT SUPPORT ARMS FOUND DAMAGED. ONE  ARM WAS FOUND CRACKED .3750 INCH FROM THE TOP FLANGE AND .50 INCH FORWARD OF THE ATTACH BOLT CENTERLINE.  THE OTHER ARM WAS FOUND DEFORMED 1.1250 INCHES FORWARD OF THE ATTACH BOLT AND WITH A SMALL .1250 INCH CRACK IN THE UPPER FLANGE.
